| Model Number |
MX-410410 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/01/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient representative reported capsular contracture baker grade unknown, and increased risk of alcl.The device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: visual analysis of the returned device identified: deformation, wear abrasion and fold creases.A weight test of the device was verified and the device was within specification.Cloudy and voids after autoclave disinfection process in the gel.Based on the device analysis the final assessment is: no issues found related with the manufacturing.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown and increased risk of alcl.